# SDR SI6R20160705002

- Difficulty date: May 31, 2016
- Submitted: July 6, 2016
- Operation: General aviation
- Aircraft: N347MH
- Make and model: Cessna 501
- Aircraft serial: 5010155
- Aircraft time: 7,318 hours, 8,150 cycles
- Engine: Wilint FJ442A
- Engine time: 1,174 hours, 951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door
- Condition: Failed
- Location: Aft Press Blkhd
- Part time: 7,318 hours, 8,150 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CONDITIONED AIR DUCT FROM AFT PRESSURE BULKHEAD TO EXPOSE PLASTIC DOORS THAT ARE HINGED TO CHECK VALVE.  PRESSURIZED AIRCRAFT IN HANGAR IN ACCORDANCE WITH MAINTENANCE MANUAL TO 8.0 PSI.  PUSHED ON CHECK VALVE HINGED DOORS WITH HANDLE OF PLIERS, WHEN RELEASED CHECK VALVE CLOSED AND ONE PLASTIC DOOR SHATTERED AND BLEW INTO AFT BAGGAGE.  PLASTIC DOORS HAD BECOME BRITTLE FROM THEIR OPERATING ENVIRONMENT AND TIME IN SERVICE.  PART IS AN ON CONDITION ASSEMBLY, NO LIFE LIMIT.  BOROSCOPE INSPECT AT 1200 HOURS OR 3 YEARS.  REPLACED CHECK VALVE WITH METAL HINGED DOORS PN: 9912078-9.
